MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-3500
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw id#(b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that vasoviewhempro vh-3500 jaws locked up.There was no patient involvement.Photos provided by complainant show the jaws of the device in an open position with evidence of use as the metal wire looked slightly blackened.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).Updated sections: h6, h11.The device was returned to the factory for evaluation on 08/08/2024.Photographs were provided by the account.A photographic evaluation was conducted.Signs of clinical use and evidence of blood was observed.The jaws were observed in an open state.There were no visual defects observed on the intact heater wire or the intact gray silicone insulation on both the cold and hot jaws.An investigation was conducted on 08/20/2024.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed.There were no visual defects observed on the intact heater wire or the intact gray silicone insulation on both the cold and hot jaws.The jaws were observed to be an open state.The blue toggle was manipulated to close the jaws.The jaws closed with no visual or physical difficulties observed.The toggle was manipulated to open the jaws.The jaws were able to be opened with no physical or visual difficulties observed.Based on the returned condition of the device as well as the photographic evaluation, the reported failure "mechanical problem- jaws" was not confirmed.The lot#: 3000381620 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
VASOVIEW HEMOPRO
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key20070731
Report Number2242352-2024-00966
Device Sequence Number15660016
Product Code GEI
UDI-Device Identifier00607567701250
UDI-Public00607567701250
Combination Product (Y/N)N
Initial Reporter StateOH
PMA/510(K) Number
K101274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2025
Device Model NumberVH-3500
Device Catalogue NumberVH-3500
Device Lot Number3000381620
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2024
Supplement Date Received by Manufacturer10/04/2024
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown